MathSciNet Relay Station
MathSciNet bibliographic data
MR1220725 39B52
Baker, John A. On a functional equation of Aczél and Chung. Aequationes Math. 46 (1993), no. 1-2, 99–111.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement